Open Journal of Antennas and Propagation

Open Journal of Antennas and Propagation

ISSN Print: 2329-8421
ISSN Online: 2329-8413
www.scirp.org/journal/ojapr
E-mail: ojapr@scirp.org
"Dielectric Loading on Multi-Band Behaviors of Pentagonal Fractal Patch Antennas"
written by Ravindra Kumar Yadav, Jugul Kishor, R. L. Yadava,
published by Open Journal of Antennas and Propagation, Vol.1 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top